# SDR USAA2014040100008

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 44,469 hours, 16,329 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Dislodged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE PLASTIC COVER FOR FIRST CLASS LOW LEVEL LIGHTING FELL OFF.  REPLACED MISSING LIGHT LENS 3L AS REQUIRED, OPERATIONS OK.
